# SDR AALA2018070969019

- Difficulty date: July 5, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 24,173 hours, 12,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Frozen
- Location: Slide Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RIGHT AFT EMERGENCY EXIT HATCH DISARM PIN FROZEN. REPLACED THE  SLIDE RELEASE PIN MECHANISM IAW AMM 52-21-11.
